ACAMOL TSINUN LIQUIGEL NIGHT

Țară: Israel

Limbă: engleză

Sursă: Ministry of Health

Cumpara asta acum

Descarcare Prospect (PIL)
26-02-2023

Ingredient activ:

CHLORPHENIRAMINE MALEATE; PARACETAMOL; PSEUDOEPHEDRINE AS HYDROCHLORIDE

Disponibil de la:

TEVA ISRAEL LTD

Codul ATC:

N02BE01

Forma farmaceutică:

CAPSULES LIQUID FILLED

Compoziție:

PARACETAMOL 250 MG; PSEUDOEPHEDRINE AS HYDROCHLORIDE 30 MG; CHLORPHENIRAMINE MALEATE 2 MG

Calea de administrare:

PER OS

Tip de prescriptie medicala:

Not required

Produs de:

TEVA ISRAEL LTD, ISRAEL

Zonă Terapeutică:

PARACETAMOL

Indicații terapeutice:

For the relief of common cold and nasal congestion associated with fever and pain. Night care medicine.

Data de autorizare:

2022-07-31

Prospect

                                PATIENT LEAFLET IN ACCORDANCE WITH THE PHARMACISTS’
REGULATIONS (PREPARATIONS) – 1986
This medicine is dispensed without a doctor’s prescription
ACAMOL
® TSINUN LIQUIGEL NIGHT
LIQUIGEL CAPSULES
COMPOSITION
Each liquigel capsule contains:
Paracetamol 250 mg
Pseudoephedrine hydrochloride 30 mg
Chlorpheniramine maleate 2 mg
For information regarding inactive ingredients and allergens, see
section 2 -
“Important information about some of the ingredients of the
medicine” and
section 6 - “Additional information”.
READ THE ENTIRE LEAFLET CAREFULLY BEFORE USING THE MEDICINE. This
leaflet
contains concise information about the medicine. If you have
additional
questions, refer to the doctor or the pharmacist.
THIS MEDICINE IS DISPENSED WITHOUT NEED FOR A DOCTOR’S PRESCRIPTION
AND IS INTENDED FOR ADULTS AND CHILDREN FROM THE AGE OF 12 YEARS AND
ABOVE. TAKE THIS MEDICINE PROPERLY ACCORDING TO THE INSTRUCTIONS IN
SECTION 3 – “HOW SHOULD YOU USE THE MEDICINE?” IN THIS LEAFLET.
CONSULT
THE PHARMACIST IF YOU NEED ANY FURTHER INFORMATION.
REFER TO THE DOCTOR IF THE FEVER PERSISTS FOR MORE THAN 3 DAYS OR IF
THE
SIGNS OF AILMENT WORSEN OR DO NOT IMPROVE AFTER 5 DAYS DESPITE THE USE
OF THE MEDICINE.
1. WHAT IS THE MEDICINE INTENDED FOR?
The medicine is intended for the relief of cold and nasal congestion
symptoms
accompanied by fever and pain – for night care.
THERAPEUTIC CLASS:
Paracetamol – analgesic and antipyretic.
Pseudoephedrine hydrochloride – relieves nasal congestion.
Chlorpheniramine maleate – antihistamine.
2. BEFORE USING THE MEDICINE
DO NOT USE THIS MEDICINE:
•
If there is a known sensitivity to paracetamol, to pseudoephedrine
hydrochloride, to chlorpheniramine maleate, or to any of the other
ingredients of the medicine (see section 6) or to antihistamine that
is
not chlorpheniramine.
•
If you suffer from a heart disease or from hypertension.
•
If you suffer from diabetes.
•
If you suffer from pheochromocytoma (a rare tumor of the adrenal gland
that affects blood pressure and heart
                                
                                Citiți documentul complet
                                
                            

Documente în alte limbi

Prospect Prospect arabă 26-02-2023
Prospect Prospect ebraică 26-02-2023

Vizualizați istoricul documentelor